# SDR 2003FA0001181

- Difficulty date: October 28, 2003
- Submitted: November 20, 2003
- Operation: General aviation
- Propeller: Rotol R389*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 1139
- Condition: Cracked
- Location: Propeller
- Part time: 19,871 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER RECIEVED FOR OVERHAUL.  AT DISASSEMBLY AND CLEANING FOUND BLADE S/N 1139 HAD A CRACKED OUTER SLEEVE AT ROOT END OF BLADE.  BLADE REJECTED FROM FURTHER SERVICE.
